Volume 1, Issue 2, July 2016
Trace Identities for Skew-Symmetric Matrices
M. I. Krivoruchenko
Pages: 21-28     Published Online: Jun. 29, 2016
DOI: 10.11648/j.mcs.20160102.11
Abstract | Full-Text PDF (361KB) | Full-Text Html
View 3649                 Downloads 182
New Analytical Solutions for the Flow of a Fourth Grade Fluid Past a Porous Plate
Muhammet Yurusoy
Pages: 29-35     Published Online: Aug. 25, 2016
DOI: 10.11648/j.mcs.20160102.12
Abstract | Full-Text PDF (2421KB) | Full-Text Html
View 2953                 Downloads 135
Browse journals by subject